You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generic Fréchet Differentiability of Convex Operators
Nikolai K. Kirov
Proceedings of the American Mathematical Society
Vol. 94, No. 1 (May, 1985), pp. 97-102
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2044959
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider order-bounded convex operators F: E → X from a reflexive Banach space E into a Banach lattice X. In both cases (i) X and X* have weak compact intervals, and (ii) X has norm compact intervals, we obtain that F is Frechet differentiable at the points of some dense Gδ subset of E.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society